# SDR GLBA2001115

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 12,149 hours, 15,023 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Landing Gear Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ON COMMAND C/B POPPED.  INSPECTED FOUND CHAFED WIRE AND REPAIRED, OPS CHECKED SYSTEM SATISFACTORY.
